# SDR DHLA2009770AT530

- Difficulty date: December 10, 2008
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 67,264 hours, 39,529 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AIR CONDITIONING BAY AT BS 740 KEEL BEAM LOWER LEFT CHORD WITH CRACK.  REPAIRED FUSELAGE LEFT SIDE KEEL BEAM LOWER CHORD AT HORIZONTAL FLANGE SECTION FROM BS 740 TO BS 748 LBL 7 IAW COOPESA EO-COO-2-53-503-08 DTD 12/24/08 AND BOEING MESSAGE 1-1127202504-3 DTD 12/23/08 DOCUMENTED ON FAA FORM 8100-9.
